# SDR ASAA0410539

- Difficulty date: November 16, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6549886173
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND CORROSION STATION 500 UNDER NUTPLATE AT STRINGER 27R INSIDE LONGERON CHANNEL.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED A REPLACEMENT SECTION, ANGLE, AND CHANNEL IAW SRM.  (M)
